# SDR REXA2018021300144

- Difficulty date: February 13, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 645 HAS CORROSION ON THE FWD AND AFT SIDE JUST ABOVE STRINGER 18L IN THE FWD CARGO BAY. REPAIRED THE FRAME IAW EA CRS 953-0648,3 AND REO670-53-00-390.
